# SDR HEEA075644

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Regulator
- Part number: 209070262101
- Part serial: 80E0037
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT MARKING PROPERLY.
